# SDR QMLA2024010320001

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N958AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0655
- Aircraft time: 6,431 hours, 19,634 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,431 hours, 16,078 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

XMSN CHIP LIGHT ILLUMINATED WHILE IN CRUISE FLIGHT. I CHECKED THE TRANSMISSION OIL PRESSURE WHICH SEEMED TO BE FLUCTUATING +/- 0.2 PSI. I WAS LESS THAN A MILE FROM SPOKANE INTERNATIONAL AIRPORT AND, GIVEN THE INDICATIONS I HAD, DECLARED AN EMERGENCY AND LANDED AT THE AIRPORT. UNABLE TO FILL OUT SECTION 5 WITHOUT GETTING AN ERROR.
